MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE II PRO BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE II PRO BALLOON DILATATION CATHETER; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Model Number 210-103-5UU
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165); Embolism/Embolus (4438)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the sapphire balloon fractured, and the tip became stuck in the side cell of the left anterior descending (lad) stent into the diagonal.Multiple different wires and a non-csi/abbott catheter were used to dislodge the fractured fragment.As the fractured fragment was being retrieved, it fell off the wire in the aorta and became lost.In the physician's opinion, the embolization likely occurred in the patient's legs.To complete the procedure, a drug-eluting stent was placed in the left main artery.
 
Additional Manufacturer Narrative
Manufacturer regulatory report: 3003775186-2024-00111.Csi id: (b)(4).

Brand Name
SAPPHIRE II PRO BALLOON DILATATION CATHETER
Common Device Name
PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road, futian free
shenzhen, 51803 8
CH  518038
MDR Report Key18921030
Report Number3004742232-2024-00134
Device Sequence Number6201913
Product Code LOX
UDI-Device Identifier06934955942037
UDI-Public(01)06934955942037(11)231006(17)251006(10)4203462309
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2024
Report Date (Section F) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2023
Device Model Number210-103-5UU
Device Catalogue Number7-10051-03
Device Lot Number4203462309
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/19/2024
Event Location Hospital
Date Report to Manufacturer03/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/18/2024